I have chronic asthma symptoms, relieved by nebulizer use every 3-4 hours. I wake up at night 1-2 times and have to use the nebulizer. Inhalers don't work as good anymore. I didn't have asthma until I was 50, but I have had hay fever since I was about 10 years old. I started using Lescol about age 50. My question is--could there be a connection between Lescol and my asthma?? Thanks for any information. I am so tired of being sick.
I do not know if there is a relationship between the Lescol and your asthma. It appears, however, that your asthma is out of control right now. There are several therapies that can be used to control the problem you described. I would speak to your doctor or see a specialist to get your asthma under control.
Since you have noticed that your medication is no longer adequately controlling your asthma and you are now needing medication more frequently than before, please share this information with your doctor(s), so they can (1) properly evaluate your current condition (this may include CT-scan & lung function testing), as well as (2) changes in your medication. If you can't get satisfactory control over your lungs with your doctor, you may wish to consider getting an evaluation by another doctor. If you are going to consider this, you may want to use a large teaching center such as National Jewish Medical & Research Center, because the doctors at such places are more current on the latest research and treatment options.
Thare a LOT of great medications available to help us maximize our lung function these days. It is also important to identify whether your lung condition is "only" asthma or may include or be something else.
For some great info about asthma & other lung conditions, please visit the www.NationalJewish.org website, particularly their LungFacts, MedFacts and Understanding Series & Self Help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.